# SDR SWAA2021122249095

- Difficulty date: November 30, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.250 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.0 INCH ; 2021-545024 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138103 DUE DATE: 05-MAR-22; [02] TOOL USED: EDDY CURRENT EQUIPMENT; PN:NORTEC 600D; SN: 200048001; DUE DATE: 24-FEB-22; [03] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138503 AND DUE DATE: 05-MAR-22.; [04] REPAIRED RH HORIZONTAL STABILIZER - LOWER INSPAR SKIN LOCATED BETWEEN SSTA 184.7 AND SSTA 203.1 I.A.W EA 21-155-03706 AND EA 21-155-03706-WIP1. SEE INDIVIDUAL SIGN-OFF BELOW.; [05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
